MAUDE Adverse Event Report: MENTOR TEXAS ACCELERATOR II, ASPIRATOR (110V); SYSTEM, SUCTION, LIPOPLASTY

MENTOR TEXAS ACCELERATOR II, ASPIRATOR (110V); SYSTEM, SUCTION, LIPOPLASTY
Catalog Number ASP II
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A device history record review is in progress.Once completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that during a fat grafting procedure performed with an accelerator ii aspirator, fluid was sucked into the generator.Per customer, there was no injury to the patient or the user of the device.
 
Additional Manufacturer Narrative
On 3/3/2018, the mentor failure analysis lab received the device for evaluation.The analysis has begun, but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
During failure analysis, it was determined that the device returned under this complaint file was not the complaint device.The complaint device for this report still has not been received.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).

Brand Name
ACCELERATOR II, ASPIRATOR (110V)
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key7261568
Report Number1645337-2018-00806
Device Sequence Number1036459
Product Code MUU
UDI-Device Identifier00081317020028
UDI-Public00081317020028
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberASP II
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2018
Initial Date Received by Manufacturer 01/11/2018
Supplement Date Received by Manufacturer01/11/2018
01/11/2018
08/11/2018
Initial Report FDA Received Date02/09/2018
Supplement Report FDA Received Date03/29/2018
07/25/2018
08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1